JOURNAL BROWSE
Search
Advanced SearchSearch Tips
POISSON BRACKETS DETERMINED BY JACOBIANS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
POISSON BRACKETS DETERMINED BY JACOBIANS
Ahn, Jaehyun; Oh, Sei-Qwon; Park, Sujin;
  PDF(new window)
 Abstract
Fix elements of the quotient field B of the polynomial algebra . It is proved that B is a Poisson algebra with Poisson bracket defined by $\{f,g\}
 Keywords
Poisson bracket;Jacobian matrix;polynomial algebra;
 Language
English
 Cited by
 References
1.
D. A. Jordan and S. Oh, Poisson brackets and Poisson spectra in polynomial algebras, New Trends in Noncommutative Algebra, Contemp. Math. 562 (2012), 169-187. crossref(new window)

2.
D. A. Jordan and S. Oh, Poisson spectra in polynomial algebras, arXiv:math.RA/1212.5158 (2012).

3.
A. N. Panov, n-Poisson and n-Sklyanin brackets, Journal of Mathematical Sciences 110 (2002), 2322-2329. crossref(new window)

4.
R. Przybysza, On one class of exact Poisson structures, Journal of Mathematical Physics 424 (2001), no. 4, 1913-1920.